# SDR REXA200700055

- Difficulty date: June 25, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP INOP AT THE EMERGENCY ROW LIGHT WAS NOT OPERATING BUT INVERTER WAS FOUND TO BE THE CAUSE.  INVERTER WAS REPLACED.
